# SDR AALA202307139883

- Difficulty date: May 28, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 41,786 hours, 17,385 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 122111591A
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17A EMERGENCY EXIT ROW WINDOW SHADE DOES NOT RETRACT FULLY. **SUPPLEMENTAL REPORT FOR AALA202306019883: REPLACED WINDOW SHADE AT 17A PER AMM 25-21-12.** (CLOSED)
